About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 81615, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/81615

Angle distortion theorems for starlike and spirallike functions with respect to a boundary point

Department of Mathematics, ORT Braude College, P.O. Box 78, Karmiel 21982, Israel

Received 21 December 2005; Revised 16 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We exhibit angle bounds for starlike and spirallike functions with respect to a boundary point. As an application, we obtain a covering theorem for functions convex in one direction.